MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL WWD; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL WWD; PISTON SYRINGE
Model Number 301997
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that one bd¿ syringe 10ml ll wwd has been found experiencing poor perforation before use.The following has been provided by the initial reporter: it was reported there were no dotted lines between the 10cc sterile syringes resulting in loss of time because it requires scissors to separate them.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: three 10ml syringes in fully sealed blister packs from batch 8323956 (p/n 301997) were received and evaluated.It was observed there was no perforation between the blister packs, which was rejectable per product specification.Potential root cause for the no perforation defect is associated with the packaging process.The machine associated with this defect has been decommissioned as of (b)(6) 2018.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect h3 other text : see h.10.

Brand Name
BD SYRINGE 10ML LL WWD
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9540438
Report Number1213809-2019-01329
Device Sequence Number14142280
Product Code FMF
UDI-Device Identifier30382903019978
UDI-Public30382903019978
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Model Number301997
Device Catalogue Number301997
Device Lot Number8323956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;